# SDR DALA2024070106672

- Difficulty date: June 24, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 80,783 hours, 34,529 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 2L GIRT BAR NOT ENGAGING. CORRECTIVE ACTION: R/R FPPR 2L GIRT BAR AND BAR LOCK PER B757 AMM 25-66. (0410863)
